Entire Function Sharing Entire Function with its First Derivative

Download PDF


DOI: 10.46793/KgJMat2205.675M


In this paper, we use the idea of normal family to investigate the problem of entire function that share entire function with its first derivative.


Meromorphic functions, derivative, nevanlinna theory, normal family.


[1]   R. Brück, On entire functions which share one value CM with their first derivative, Results Math. 30 (1996), 21–24.

[2]   T. B. Cao, On the Brück conjecture, Bull. Aust. Math. Soc. 93 (2016), 248–259.

[3]   Z. X. Chen and K. H. Shon, On conjecture of R. Brück concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math. 8(2) (2004), 235–244.

[4]   G. G. Gundersen, Meromorphic functions that share two finite values with their derivative, Pacific J. Math. 105 (1983), 299–309.

[5]   G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), 88–95.

[6]   W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

[7]   X. J. Liu, S. Nevo and X. C. Pang, On the k-th derivative of meromorphic functions with zeros of multiplicity at least k + 1, J. Math. Anal. Appl. 348 (2008), 516–529.

[8]   F. Lü, J. F. Xu and A. Chen, Entire functions sharing polynomials with their first derivatives, Arch. Math. (Basel) 92(6) (2009), 593–601.

[9]   F. Lü, A note on the Brück conjecture, Bull. Korean Math. Soc. 48(5) (2011), 951–957.

[10]   F. Lü and H. X. Yi, A generalization of Brück’s conjecture for a class of entire functions, Results Math. 68 (2015), 157–169.

[11]   E. Mues and N. Steinmetz, Meromorphe funktionen, die mit ihrer ableitung werte teilen, Manuscripta Math. 29 (1979), 195–206.

[12]   L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, in: J. D. Buckholtz and T. J. Suffridge (Eds.), Complex Analysis, Springer-Verlag, Berlin, 1977, 101–103.

[13]   J. Schiff, Normal Families, Springer-Verlag, Berlin, 1993.

[14]   L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solutions of Fermat type functional equation, Aequations Math. 76(1–2) (2008), 140–150.

[15]   H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.

[16]   W. J. Yuan, B. Xiao and J. J. Zhang, The general result of Gol’dberg’s theorem concerning the growth of meromorphic solutions of algebraic differential equations, Comput. Math. Appl. 58 (2009), 1788–1791.

[17]   J. Zhang, H. Y. Kang and L. W. Liao, The uniqueness of entire functions whose n-th powers share a small function with their derivatives, Acta Math. Sin. (Engl. Ser.), 30 (2014), 785–792.